Arithmetical investigations of a certain infinite product
Compositio Mathematica, Volume 91 (1994) no. 2, p. 175-199
@article{CM_1994__91_2_175_0,
     author = {Bundschuh, Peter and V\"a\"an\"anen, Keijo},
     title = {Arithmetical investigations of a certain infinite product},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {2},
     year = {1994},
     pages = {175-199},
     zbl = {0802.11027},
     mrnumber = {1273648},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_2_175_0}
}
Bundschuh, Peter; Väänänen, Keijo. Arithmetical investigations of a certain infinite product. Compositio Mathematica, Volume 91 (1994) no. 2, pp. 175-199. http://www.numdam.org/item/CM_1994__91_2_175_0/

1 Adams, W.W.: Transcendental numbers in the p-adic domain, Amer. J. Math. 88 (1966) 279-308. | MR 197399 | Zbl 0144.29301

2 André-Jeannin, R.: Irrationalité de la somme des inverses de certaines suites récurrentes, C.R. Acad. Sci. Paris, Ser. I Math. 308 (1989) 539-541. | MR 999451 | Zbl 0682.10025

3 Bézivin, J.P.: Indépendance linéaire des valeurs des solutions transcendantes de certaines équations fonctionnelles, Manuscripta Math. 61 (1988) 103-129. | MR 939143 | Zbl 0644.10025

4 Borwein, P.B.: On the irrationality of Σ(1/(qn + r)), J. Number Theory 37 (1991) 253-259. | Zbl 0718.11029

5 Bundschuh, P., Arithmetische Untersuchungen unendlicher Produkte, Inventiones Math. 6 (1969) 275-295. | MR 238776 | Zbl 0195.33703

6 Bundschuh, P. und Töpfer, T.: Über lineare Unabhängigkeit (submitted).

7 Erdös, P.: On arithmetical properties of Lambert series, J. Indian Math. Soc.(N.S.) 12 (1948) 63-66. | MR 29405 | Zbl 0032.01701

8 Exton, H.: q-Hypergeometric Functions and Applications, Ellis Horwood Ltd., Chichester (1983). | MR 708496 | Zbl 0514.33001

9 Gel'Fond, A.O.: Functions which take on integral values (Russian), Mat. Zametki 1 (1967) 509-513; Engl. transl., Math. Notes 1, 337-340. | MR 215795 | Zbl 0211.07103

10 Lototsky, A.V.: Sur l'irrationalité d'un produit infini, Math. Sbornik 12 (54) (1943) 262-272. | MR 9394 | Zbl 0063.03644

11 Nesterenko, Yu. V.: On the linear independence of numbers (Russian), Vestnik Moskov. Univ. Ser. I Math Mekh. 1 (1985) 46-49; Engl. transl., Moscow Univ. Math. Bull. 40, 69-74. | MR 783238 | Zbl 0572.10027

12 Popov, A. Yu.: Arithmetical properties of values of some infinite products (Russian). In: Diophantine Approximations 2, Collect. Artic., Moskva (1986) pp. 63-78. | MR 936655 | Zbl 0648.10022

13 Popov, A. Yu.: Approximation of values of some infinite products (Russian), Vestnik Moskov. Univ. Ser. I Mat. Mekh. 6 (1990) 3-6; Engl. transl., Moscow Univ. Math. Bull. 45, 4-6. | MR 1095989 | Zbl 0722.11036